1. Please take 30 seconds to register your free account to remove most ads, post topics, make friends, earn reward points at our store, and more!  

Post-Wisdom Teeth...

Discussion in 'Off Topic [BG]' started by Minger, Sep 25, 2006.


  1. Minger

    Minger

    Mar 15, 2004
    Rochester, NY
    My wisdom teeth were taken out friday, and I've been on Ibprofin, penecillin, and a very strong Tylonol as a painkiller. I just have one question about it though...everything seems so much louder now through my right ear, and I was wondering if this was normal and how long it would last...

    Man, I come to the OT for all my questions.
     
  2. labgnat

    labgnat Inactive

    Oct 29, 2005
    outta this world
    maybe the way things resonate in ur head is different now, i didn't experience this tho when i had my wisdom teeth removed. i'd ask the dentist about it tho.
     
  3. Minger

    Minger

    Mar 15, 2004
    Rochester, NY
    I'll ask when I go to the post-checkup.

    My first guess is some light tinnitus, as before somethings my ear would just kind of start ringing...
     
  4. Indiana Mike

    Indiana Mike Supporting Member

    Nov 18, 2005
    Could be the drugs

    I had all 4 of mine taken in one sitting when I was in the army, not a lot of fun.

    Didn't experience anything like that but did suffer from TMJ for a year or so afterward.

    When the painkillers didn't help I stopped those and substituted vodka instead.
     
  5. labgnat

    labgnat Inactive

    Oct 29, 2005
    outta this world
    ooh man next time mix the alcohol and pain medicine, 2 shots and some pain medicine and ur out very good time
     
  6. Poop-Loops

    Poop-Loops Inactive

    Mar 3, 2006
    Auburn, Washington
    I'll have to get mine removed soon. I can feel the lower left one coming in and driving into the tooth next to it. 4 days, though? I'm hoping my youthful exuberance will let me heal in 1.

    Oh wait, you're 17... damn :(
     
  7. I had mine out at 15...I was only down for a day or two, and then was careful about the sensitive spots for a week. Vicodin was my friend...
     
  8. Baryonyx

    Baryonyx Inactive

    Jul 11, 2005
    Marathon Man
    Yeah, you risk liver damage too.
     
  9. Not to mention the increased risk of going into a coma.
     
  10. Kosko

    Kosko

    Dec 12, 2005
    Buffalo
    Oh man, when I had them out... so much blood... so so much blood. Oh yeah I'm a hemophiliac... so much blood.

    If you have a headache sounds will "sound" louder naturally.
     
  11. Primary

    Primary TB Assistant

    Here are some related products that TB members are talking about. Clicking on a product will take you to TB’s partner, Primary, where you can find links to TB discussions about these products.

     
    May 9, 2021

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.